# SDR DALA1125839871

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- Engine: Pwa JT8D17
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Wedge
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OTBD T/E WEDGE CRACKED.  FOUND ON REMOVAL OF STATIC WICK BASE DOUBLER.  REMOVED T/E WEDGE IAW SRM 51-30-2.  REPAIRED USING REPAIR KIT IAW SRM 51-70-1.  INSTALLED IAW SRM 51-30-2.  WEIGHT AND BALANCE TO BE ACCOMPLISHED.
